# SDR AALA980342

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 869
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AT LEFT CARGO/GALLEY DOOR FRAME BOTTOM INSIDE, STA 869 AND STR 48L.  REMOVED CORRODED ANGLE FRAME AND INSTALLED NEW FRAME PER IAW CHAPTER 51 OF SRM AND AARD 51-02-00-05.  TST:  60,422.53 HOURS.  CYCLES:  20,166.  (X)
